# SDR TWAA9811801

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT EGRESS LIGHT STRIP, AFT OF LAST PAX SEAT, WAS INOP AND COVER BROKEN.  REPAIRED LIGHT STRIP AND REPLACED LIGHT COVER, CHECK-C 2-1-98 STL.  (M)
